×

Found 4 Documents (Results 1–4)

100
MathJax

Elliptic genera, real algebraic varieties and quasi-Jacobi forms. (English) Zbl 1258.14040

Friedman, Greg (ed.) et al., Topology of stratified spaces. Based on lectures given at the workshop, Berkeley, CA, USA, September 8–12, 2008. Cambridge: Cambridge University Press (ISBN 978-0-521-19167-8/hbk). Mathematical Sciences Research Institute Publications 58, 95-120 (2011).
PDF BibTeX XML Cite
Full Text: arXiv

Rigidity of differential operators and Chern numbers of singular varieties. (English) Zbl 1236.58031

Friedman, Greg (ed.) et al., Topology of stratified spaces. Based on lectures given at the workshop, Berkeley, CA, USA, September 8–12, 2008. Cambridge: Cambridge University Press (ISBN 978-0-521-19167-8/hbk). Mathematical Sciences Research Institute Publications 58, 31-50 (2011).
MSC:  58J26 57R20 53C24
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Year of Publication

all top 3

Classification